Manekineko Hot Deal My Account  Cart Contents  Checkout  
  Home » Allergy & Sinus » Tylenol My Account  |  Cart Contents  |  Checkout   
Categories
Rogaine Hair Regrowth
Progaine Haircare
ShenMin Hair Nutrient
Shampoo & Conditioner
Victoria's Secret
Skin Care
DS Labs Skin Care
Body Lotion
Beauty
Make Up
Personal Care
Sexual Enhancement
Feminine Care
Anti-Aging
Weight Loss Supplement
Sport Nutrition
Acid Relief
Allergy & Sinus
Anti-Diarrheal & Digestive Aids
Cough & Cold Remedies
Fiber Laxatives
Pain & Fever
Sleep Aids
Smoking Cessation
Topical Remedies & Lotions
Nature Made Supplements
Natrol Supplements
TruNature Supplements
Schiff Supplements
Kirkland Signature Supplements
Echinacea
Multi/Single Vitamins
Specific Users Vitamin
EveryOne Vitamin
Drug Store
Department Store
Miscellaneous Goods
Fragrances For Her
Fragrances For Him
Today Hot Products
Specials <--
Best Selling <--
New Products <--
All Products <--
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturers
What's New? more
Enfamil D-Vi-Sol Vitamin D Supplement Drops
Enfamil D-Vi-Sol Vitamin D Supplement Drops
$21.00
Specials more
Tylenol Liquid Cough & Sore Throat, Daytime, With Instant Cool Burst Sensation 8 fl oz (240 ml)
Tylenol Liquid Cough & Sore Throat, Daytime, With Instant Cool Burst Sensation 8 fl oz (240 ml)
$19.95
$16.95
Information
Authorize.net
SSL Secured 128 Bit
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
How To Order
Shipping & Returns
Company Info
Contact Us
Tylenol® Extra Strength 300Caplets $27.99


Tylenol&reg; Extra Strength 300Caplets

Directions:
Adults and children 12 years of age and older- take 2 caplets every 4 to 6 hours as needed.
Do not take more than 8 caplets in 24 hours, or as directed by a doctor.
Do not use this adult Extra Strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of TYLENOL® and could cause serious health problems.

Active Ingredients:
Acetaminophen 500 mg (Pain Reliever/Fever Reducer)

Inactive Ingredients:
Cellulose, Corn Starch, FD&C Red No. 40, Hydroxypropyl Methylcellulose, Magnesium Stearate, Polyethylene Glycol, Sodium Starch Glycolate.

Warnings:
Alcohol Warning:
If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do Not Use:
with any other product containing acetaminophen, for more than 10 days for pain unless directed by a doctor, or for more than 3 days for fever unless directed by a doctor.
Do not use if carton is opened or red neck wrap or foil inner seal imprinted with "Safety Seal®" is broken.
Do not exceed recommended dose.
Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.

Consult a physician:
If symptoms do not improve, new symptoms occur, pain or fever persists or gets worse, or redness or swelling is present.

Storage:
Store at room temperature.


This product was added to our catalog on Monday 10 February, 2003.

Reviews

Shopping Cart more
0 items
Languages
Japanese    English
Japanese  [English]
Click On Flag To Change Language
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturer Info
Tylenol
Other products
Notifications more
NotificationsNotify me of updates to Tylenol® Extra Strength 300Caplets
Tell A Friend
 

Tell someone you know about this product.
Reviews more
Write ReviewWrite a review on this product!

We Proudly Accept
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
Copyright © 2002 Manekineko All Right Reserved.
An OnLine Shop Provides American Products To Japanese HouseHold And WorldWide.